MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number CAX3100S12
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred.There was no harm or injury reported.The device has been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.Prior to identifying the issue described in fsn 2023-cc-src-039, complaints associated with the issue did not meet requirements for vigilance reporting as a reportable incident.As part of the hhe process, a retrospective review of complaints associated with the issue described in fsn 2023-cc-src-039 was necessary to reassess reportability.Upon this further assessment, these complaints are being reported.
 
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a ventilator inoperative condition occurred.There was no harm or injury reported.The pil tech can confirm the e-046 err_flow_sensor_communication_error in the error log and the oxygen exhaust fan runs with power application to the unit.The alarm was not duplicated at the pil.The device is suspected to have a faulty 02 sensor on the main pca.This is being investigated under capa 1773526.The o2 sensor reads 24.2 at ambient conditions.There is evidence that the customer received a replacement, this unit has been scrapped per the requirements set forth in work instruction 8.4-1131 rev 9 and disposed of accordingly.Prior to identifying the issue described in fsn 2023-cc-src-039, complaints associated with the issue did not meet requirements for vigilance reporting as a reportable incident.As part of the hhe process, a retrospective review of complaints associated with the issue described in fsn 2023-cc-src-039 was necessary to reassess reportability.Upon this further assessment, these complaints are being reported.

Brand Name
BIPAP A40 PRO
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21147787
Report Number2518422-2025-002352
Device Sequence Number18553235
Product Code MNT
UDI-Device Identifier00606959059405
UDI-Public(01)00606959059405
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCAX3100S12
Device Catalogue NumberCAX3100S12
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1813-2024
Patient Sequence Number1
Patient SexUnknown